# SDR DALA2023032002060

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 8,729 hours, 1,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DURING SVC CK FOUND EMER LIGHTS OUT AT SEATS 45-47HJ 51-53HJ AND 56-57HJ. CORRECTIVE ACTION: CIDS 1 EPSU TEST SHOWS EPSU (18WL) DOOR 4 FAULT, BITE TEST AT CONTROLLER SHOWS UNIT FAULT. NEW CONTROLLER WAS SLAVED IN AND IT ALSO SHOWS SAME FAULT. CHECKED CONNECTORS 5450VC: 48, 42, 38 NO DEFECTS NOTED. R/R EPSU 18WL AGAIN PER A330 AMM 33-52. OPS OK. (9930051)
